Publications of the selected author

Bielawski Jakub ORCID

College of Economics, Finance and Law, Institute of Quantitative Methods in Social Sciences, Department of Mathematics

1

Author:
Jakub Bielawski , Marcin Jakubek
Title:
The Interplay between Migrants and Natives as a Determinant of Migrants' Assimilation: a Coevolutionary Approach
Source:
Central European Journal of Economic Modelling and Econometrics (CEJEME). - vol. 13, iss. 3 (2021) , s. 213-251. - Summ. - Bibliogr.
Research program:
The research of the first author was supported by National Science Centre, Poland, under grant no. 2018/02/X/HS4/00673.
Access mode:
2019 list:
70.00 pkt
Index in Scopus:
Yes
Index in Web of Science:
Yes
Nr:
2168358330
article
2

Author:
Jakub Bielawski , Jacek Tabor
Title:
Convex Hull of a Fuzzy Set and Triangular Norms
Source:
Fuzzy Sets and Systems. - vol. 417 (2021) , s. 93-109. - Summ. - Bibliogr.
Research program:
The research of the first author was supported by the Faculty of Finance and Law, Cracow University of Economics, under grant No. 130/WF-KM/04/2014/M/4326 for the research of young scientists.
2019 list:
140.00 pkt
Index in Scopus:
Yes
Index in Web of Science:
Yes
Nr:
2168349230
article
3

Author:
Jakub Bielawski , Thiparat Chotibut , Fryderyk Falniowski , Grzegorz Kosiorowski , Michał Misiurewicz , Georgios Piliouras
Conference:
38th International Conference on Machine Learning, Seattle, Stany Zjednoczone, od 2021-07-18 do 2021-07-24
Title:
Follow-the-Regularized-Leader Routes to Chaos in Routing Games
Source:
Proceedings of Machine Learning Research. - vol. 139 (2021) , s. 925-935. - Summ. - Bibliogr.
Research program:
Fryderyk Falniowski acknowledges the support of the National Science Centre, Poland, grant 2016/21/D/HS4/01798 and COST Action CA16228 "European Network for Game Theory." [...] Jakub Bielawski, Fryderyk Falniowski, and Grzegorz Kosiorowski acknowledge support from a subsidy granted to Cracow University of Economics
Access mode:
Ministerial journal list:
k 200.00 pkt
Nr:
2168357114
article
4

Author:
Title:
Elementy teorii błędów
Source:
Metody numeryczne : przykłady i zadania / red. Marta KORNAFEL - Kraków: Uniwersytet Ekonomiczny w Krakowie, 2020, s. 7-22 - Bibliogr.
ISBN:
978-83-7252-818-6
Nr:
2168350438
chapter in academic script
See main document
5

Author:
Title:
Merger of Populations and Aggregate Relative Deprivation
Source:
Quantitative Methods in the Contemporary Issues of Economics / red. Beata CIAŁOWICZ - Kraków-Legionowo: edu-Libri s.c., 2020, s. 10-20. - Summ. - Bibliogr.
Research program:
We acknowledge support from a subsidy granted to Cracow University of Economics.
ISBN:
978-83-66395-01-5 ; 978-83-66395-02-2
Access mode:
Level I:
20.00 pkt
Nr:
2168350250
chapter in monograph
See main document
6

Author:
Title:
A Class of Proximity-sensitive Measures of Relative Deprivation
Source:
Economics Letters. - vol. 160, iss. 1 (2017) , s. 105-110. - Summ. - Bibliogr.
Research program:
We are indebted to a referee for nice words and thoughtful advice. Fryderyk Falniowski gratefully acknowledges the support of the National Science Centre, Poland, grant 2016/21/D/HS4/01798. Jakub Bielawski gratefully acknowledges the support of the Faculty of Finance and Law at Cracow University of Economics, grant 011/WFP-KM/02/2017/S/7011
Ministerial journal list:
a 20.00 pkt
Index in Scopus:
Yes
Index in Web of Science:
Yes
Nr:
2168319283
article
7

Author:
Dardo Goyeneche , Jakub Bielawski , Karol Życzkowski
Title:
Multipartite Entanglement in Heterogeneous Systems
Source:
Physical Review A. - vol. 94, iss. 1 (2016) , s. 012346-012355. - Summ. - Bibliogr.
Ministerial journal list:
a 35.00 pkt
Index in Scopus:
Yes
Nr:
2168307667
article
8

Author:
Oded Stark , Jakub Bielawski , Marcin Jakubek
Title:
The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory
Source:
Journal of Economic Behavior & Organization. - vol. 111 (2015) , s. 71-78. - Pełny tekst dostępny w bazie ScienceDirect - Bibliogr.
Ministerial journal list:
a 30.00 pkt
Index in Scopus:
Yes
Index in Web of Science:
Yes
Nr:
2168294769
article
9

Author:
Jakub Bielawski , Jacek Tabor
Title:
A t-norm Embedding Theorem for Fuzzy Sets
Source:
Fuzzy Sets and Systems. - vol. 209 (2012) , s. 33-53. - Pełny tekst dostępny w bazie ScienceDirect - Bibliogr.
Ministerial journal list:
a 40.00 pkt
Index in Scopus:
Yes
Index in Web of Science:
Yes
Nr:
2168294759
article
10

Author:
Jakub Bielawski , Jacek Tabor
Title:
An Embedding Theorem for Unbounded Convex Sets in a Banach Space
Source:
Demonstratio Mathematica. - vol. 42, nr 4 (2009) , s. 703-709. - Summ. - Bibliogr.
Access mode:
Ministerial journal list:
b 6.00 pkt
Index in Scopus:
Yes
Nr:
2168294777
article
1
The Interplay between Migrants and Natives as a Determinant of Migrants' Assimilation: a Coevolutionary Approach / Jakub BIELAWSKI, Marcin Jakubek // Central European Journal of Economic Modelling and Econometrics (CEJEME) / eds. Jacek OSIEWALSKI, Aleksander Welfe. - vol. 13, iss. 3 (2021), s. 213-251. - Summ. - Bibliogr. - Pełny tekst: http://cejeme.org/publishedarticles/2021-19-13-637671467742495246-2258.pdf. - ISSN 2080-0886
2
Convex Hull of a Fuzzy Set and Triangular Norms / Jakub BIELAWSKI, Jacek Tabor // Fuzzy Sets and Systems. - vol. 417 (2021), s. 93-109. - Summ. - Bibliogr. - Pełny tekst: https://www.sciencedirect.com/science/article/pii/S0165011420302748. - ISSN 0165-0114
3
Follow-the-Regularized-Leader Routes to Chaos in Routing Games / Jakub BIELAWSKI, Thiparat Chotibut, Fryderyk FALNIOWSKI, Grzegorz KOSIOROWSKI, Michał Misiurewicz, Georgios Piliouras // Proceedings of Machine Learning Research. - vol. 139 (2021), s. 925-935. - Summ. - Bibliogr. - Pełny tekst: http://proceedings.mlr.press/v139/bielawski21a/bielawski21a.pdf. - ISSN 2640-3498
4
Elementy teorii błędów / Jakub BIELAWSKI // W: Metody numeryczne : przykłady i zadania / red. Marta KORNAFEL. - Kraków: Uniwersytet Ekonomiczny w Krakowie, 2020. - S. 7-22. - Bibliogr. - ISBN 978-83-7252-818-6
5
Merger of Populations and Aggregate Relative Deprivation / Jakub BIELAWSKI // W: Quantitative Methods in the Contemporary Issues of Economics / ed. by Beata CIAŁOWICZ. - Kraków-Legionowo: edu-Libri s.c., 2020. - S. 10-20. - Summ. - Bibliogr. - ISBN 978-83-66395-01-5 ; 978-83-66395-02-2. - Pełny tekst: http://matematyka.uek.krakow.pl/SEMPP2020/Quantitative-methods_e-pdf_v3.pdf
6
A Class of Proximity-sensitive Measures of Relative Deprivation / Oded Stark, Jakub BIELAWSKI, Fryderyk FALNIOWSKI // Economics Letters. - vol. 160, iss. 1 (2017), s. 105-110. - Summ. - Bibliogr. - ISSN 0165-1765
7
Multipartite Entanglement in Heterogeneous Systems / Dardo Goyeneche, Jakub BIELAWSKI, Karol Życzkowski // Physical Review A. - vol. 94, iss. 1 (2016), s. 012346-012355. - Summ. - Bibliogr. - ISSN 2469-9926
8
The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory / Oded Stark, Jakub BIELAWSKI, Marcin Jakubek // Journal of Economic Behavior & Organization. - vol. 111 (2015), s. 71-78. - Summ.. - Pełny tekst dostępny w bazie ScienceDirect. - Bibliogr. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0167268114003230#. - ISSN 0167-2681
9
A t-norm Embedding Theorem for Fuzzy Sets / Jakub Bielawski, Jacek Tabor // Fuzzy Sets and Systems. - vol. 209 (2012), s. 33-53. - Summ.. - Pełny tekst dostępny w bazie ScienceDirect. - Bibliogr. - ISSN 0165-0114
10
An Embedding Theorem for Unbounded Convex Sets in a Banach Space / Jakub Bielawski, Jacek Tabor // Demonstratio Mathematica. - vol. 42, nr 4 (2009), s. 703-709. - Summ. - Bibliogr. - Pełny tekst: http://www.mini.pw.edu.pl/~demmath/archive/dm42_4/4.pdf. - ISSN 0420-1213
1
Bielawski J., Jakubek M., (2021), The Interplay between Migrants and Natives as a Determinant of Migrants' Assimilation: a Coevolutionary Approach, "Central European Journal of Economic Modelling and Econometrics (CEJEME)", vol. 13, iss. 3, s. 213-251; http://cejeme.org/publishedarticles/2021-19-13-637671467742495246-2258.pdf
2
Bielawski J., Tabor J., (2021), Convex Hull of a Fuzzy Set and Triangular Norms, "Fuzzy Sets and Systems", vol. 417, s. 93-109; https://www.sciencedirect.com/science/article/pii/S0165011420302748
3
Bielawski J., Chotibut T., Falniowski F., Kosiorowski G., Misiurewicz M., Piliouras G., (2021), Follow-the-Regularized-Leader Routes to Chaos in Routing Games, "Proceedings of Machine Learning Research", vol. 139, s. 925-935; http://proceedings.mlr.press/v139/bielawski21a/bielawski21a.pdf
4
Bielawski J., (2020), Elementy teorii błędów. [W:] KORNAFEL M. (red.), Metody numeryczne : przykłady i zadania, Kraków : Uniwersytet Ekonomiczny w Krakowie, s. 7-22.
5
Bielawski J., (2020), Merger of Populations and Aggregate Relative Deprivation. [W:] CIAŁOWICZ B. (red.), Quantitative Methods in the Contemporary Issues of Economics, Kraków-Legionowo : edu-Libri s.c., s. 10-20.
6
Stark O., Bielawski J., Falniowski F., (2017), A Class of Proximity-sensitive Measures of Relative Deprivation, "Economics Letters", vol. 160, iss. 1, s. 105-110.
7
Goyeneche D., Bielawski J., Życzkowski K., (2016), Multipartite Entanglement in Heterogeneous Systems, "Physical Review A", vol. 94, iss. 1, s. 012346-012355.
8
Stark O., Bielawski J., Jakubek M., (2015), The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory, "Journal of Economic Behavior & Organization", vol. 111, s. 71-78; http://www.sciencedirect.com/science/article/pii/S0167268114003230#
9
Bielawski J., Tabor J., (2012), A t-norm Embedding Theorem for Fuzzy Sets, "Fuzzy Sets and Systems", vol. 209, s. 33-53.
10
Bielawski J., Tabor J., (2009), An Embedding Theorem for Unbounded Convex Sets in a Banach Space, "Demonstratio Mathematica", vol. 42, nr 4, s. 703-709; http://www.mini.pw.edu.pl/~demmath/archive/dm42_4/4.pdf
1
@article{UEK:2168358330,
author = "Jakub Bielawski and Marcin Jakubek",
title = "The Interplay between Migrants and Natives as a Determinant of Migrants' Assimilation: a Coevolutionary Approach",
journal = "Central European Journal of Economic Modelling and Econometrics (CEJEME)",
number = "vol. 13, iss. 3",
pages = "213-251",
year = "2021",
url = {http://cejeme.org/publishedarticles/2021-19-13-637671467742495246-2258.pdf},
}
2
@article{UEK:2168349230,
author = "Jakub Bielawski and Jacek Tabor",
title = "Convex Hull of a Fuzzy Set and Triangular Norms",
journal = "Fuzzy Sets and Systems",
number = "vol. 417",
pages = "93-109",
year = "2021",
doi = {http://dx.doi.org/10.1016/j.fss.2020.07.005},
url = {https://www.sciencedirect.com/science/article/pii/S0165011420302748},
}
3
@article{UEK:2168357114,
author = "Jakub Bielawski and Thiparat Chotibut and Fryderyk Falniowski and Grzegorz Kosiorowski and Michał Misiurewicz and Georgios Piliouras",
title = "Follow-the-Regularized-Leader Routes to Chaos in Routing Games",
journal = "Proceedings of Machine Learning Research",
number = "vol. 139",
pages = "925-935",
year = "2021",
url = {http://proceedings.mlr.press/v139/bielawski21a/bielawski21a.pdf},
}
4
@inbook{UEK:2168350438,
author = "Jakub Bielawski",
title = "Elementy teorii błędów",
booktitle = "Metody numeryczne : przykłady i zadania",
pages = "7-22",
adress = "Kraków",
publisher = "Uniwersytet Ekonomiczny w Krakowie",
year = "2020",
isbn = "978-83-7252-818-6",
}
5
@inbook{UEK:2168350250,
author = "Jakub Bielawski",
title = "Merger of Populations and Aggregate Relative Deprivation",
booktitle = "Quantitative Methods in the Contemporary Issues of Economics",
pages = "10-20",
adress = "Kraków-Legionowo",
publisher = "edu-Libri s.c.",
year = "2020",
url = {http://matematyka.uek.krakow.pl/SEMPP2020/Quantitative-methods_e-pdf_v3.pdf},
isbn = "978-83-66395-01-5 ; 978-83-66395-02-2",
}
6
@article{UEK:2168319283,
author = "Oded Stark and Jakub Bielawski and Fryderyk Falniowski",
title = "A Class of Proximity-sensitive Measures of Relative Deprivation",
journal = "Economics Letters",
number = "vol. 160, iss. 1",
pages = "105-110",
year = "2017",
doi = {http://dx.doi.org/10.1016/j.econlet.2017.08.002},
url = {},
}
7
@article{UEK:2168307667,
author = "Dardo Goyeneche and Jakub Bielawski and Karol Życzkowski",
title = "Multipartite Entanglement in Heterogeneous Systems",
journal = "Physical Review A",
number = "vol. 94, iss. 1",
pages = "012346-012355",
year = "2016",
doi = {http://dx.doi.org/10.1103/PhysRevA.94.012346},
url = {},
}
8
@article{UEK:2168294769,
author = "Oded Stark and Jakub Bielawski and Marcin Jakubek",
title = "The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory",
journal = "Journal of Economic Behavior & Organization",
number = "vol. 111",
pages = "71-78",
year = "2015",
doi = {http://dx.doi.org/10.1016/j.jebo.2014.12.010},
url = {http://www.sciencedirect.com/science/article/pii/S0167268114003230#},
}
9
@article{UEK:2168294759,
author = "Jakub Bielawski and Jacek Tabor",
title = "A t-norm Embedding Theorem for Fuzzy Sets",
journal = "Fuzzy Sets and Systems",
number = "vol. 209",
pages = "33-53",
year = "2012",
doi = {http://dx.doi.org/10.1016/j.fss.2012.06.004},
url = {},
}
10
@article{UEK:2168294777,
author = "Jakub Bielawski and Jacek Tabor",
title = "An Embedding Theorem for Unbounded Convex Sets in a Banach Space",
journal = "Demonstratio Mathematica",
number = "vol. 42, 4",
pages = "703-709",
year = "2009",
url = {http://www.mini.pw.edu.pl/~demmath/archive/dm42_4/4.pdf},
}
Nauka logo
Granty logo
Ministerstwo Edukacji i Nauki
Polska Bibliografia Naukowa
ORCID